# SDR AWXA200600885

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 65,047 hours, 39,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR -  LT FUSELAGE AFT AND BELOW EXISTING REPAIR CRACKED, 1.9 INCHES, AT BS 727E AND STR 24L.  MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED FABRICATED DOUBLER AT BS 727E AND STR 24L IAW BOEING 737-300 SRM 53-00-01-2R.
